MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MAX-CORE; INSTRUMENT, BIOPSY

BARD PERIPHERAL VASCULAR, INC. MAX-CORE; INSTRUMENT, BIOPSY
Model Number MC1825
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
During prostate biopsy the bard max core biopsy instrument would not engage the biopsy needle to retrieve prostate tissue.

Brand Name
MAX-CORE
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st
tempe AZ 85281
MDR Report Key25067531
Report Number25067531
Device Sequence Number10357596
Product Code KNW
UDI-Device Identifier00801741084492
UDI-Public(01)00801741084492
Combination Product (Y/N)N
Initial Reporter StateLA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/09/2026
Report Date (Section F) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC1825
Device Catalogue NumberMC1825
Device Lot NumberRELN1352
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer05/04/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/04/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA04/09/2026